# SDR AALA202205313898

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A300*
- Aircraft serial: 6866
- Aircraft time: 17,875 hours, 6,933 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DECK ENTRY DOOR DIFFICULT TO OPEN AND CLOSE MAINTENANCE LUBRICATED FLIGHT DECK DOOR LATCHES PER AMM 52-10-20
